MathSciNet Relay Station
MathSciNet bibliographic data
MR2184094 82B41 (60F05 60K37 82B44)
Ben Arous, Gérard; Molchanov, Stanislav; Ramírez, Alejandro F. Transition from the annealed to the quenched asymptotics for a random walk on random obstacles. Ann. Probab. 33 (2005), no. 6, 2149–2187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement